Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Cohomology of Kac–Moody groups over a finite field

Jaume Aguadé and Albert Ruiz

Algebraic & Geometric Topology 13 (2013) 2207–2238
Abstract

We compute the mod p cohomology algebra of a family of infinite discrete Kac–Moody groups of rank two defined over finite fields of characteristic different from p.

Keywords
cohomology, classifying spaces, Kac–Moody groups
Mathematical Subject Classification 2010
Primary: 55R35, 81R10, 20G44
References
Publication
Received: 26 June 2012
Revised: 12 March 2013
Accepted: 13 March 2013
Published: 12 June 2013
Authors
Jaume Aguadé
Departament de Matemàtiques
Facultat de Ciències
Universitat Autònoma de Barcelona
08193 Cerdanyola del Vallès
Spain
http://mat.uab.cat/~aguade
Albert Ruiz
Departament de Matemàtiques
Facultat de Ciències
Universitat Autònoma de Barcelona
08193 Cerdanyola del Vallès
Spain
http://mat.uab.cat/~albert